# SDR PCAA9900005

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831MA
- Make and model: Dhav DHC8102
- Aircraft serial: 335
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Nr 2
- Component: 473054
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ACY - FLT3698: AIRCRAFT WAS EN ROUTE TO PHL WHEN A BAG BAY SMOKE WARNING LIGHT ILLUMINATED.  THE CREW DIVERTED INTO ACY AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND NO EVIDENCE OF SMOKE OR FIRE.  THEY FOUND THE NR 2 SMOKE DETECTOR AT FAULT.  THE DETECTOR WAS ISOLATED PER MEL INSTRUCTIONS AND THE AIRCRAFT WAS RETURNED TO SERVICE.  SUBSEQUENTLY, DURING OVERNIGHT MAINTENANCE THE SMOKE DETECTOR WAS REPLACED.
